Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Flatness of the linked Grassmannian

Authors: David Helm and Brian Osserman
Journal: Proc. Amer. Math. Soc. 136 (2008), 3383-3390
MSC (2000): Primary 14M15; Secondary 14H51, 14G35
Published electronically: May 15, 2008
MathSciNet review: 2415019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the linked Grassmannian scheme, which arises in a functorial compactification of spaces of limit linear series, and in local models of certain Shimura varieties, is Cohen-Macaulay, reduced, and flat. We give an application to spaces of limit linear series.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14M15, 14H51, 14G35

Retrieve articles in all journals with MSC (2000): 14M15, 14H51, 14G35

Additional Information

David Helm
Affiliation: Department of Mathematics, The University of Texas at Austin, 1 University Station, C1200, Austin, Texas 78712

Brian Osserman
Affiliation: Department of Mathematics, University of California, Davis, One Shields Avenue, Davis, California 95616

Received by editor(s): May 16, 2006
Received by editor(s) in revised form: August 16, 2006
Published electronically: May 15, 2008
Additional Notes: The first author was supported by a fellowship from the NSF
The second author was supported by fellowships from the Clay Mathematics Institute and the NSF during the preparation of this paper.
Communicated by: Ted Chinburg
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.